On Multi Normed Linear Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-48 Number-2
Year of Publication : 2017
Authors : Ranajoy Roy, Sujoy Das, S. K. Samanta
  10.14445/22315373/IJMTT-V48P514

MLA

Ranajoy Roy, Sujoy Das, S. K. Samanta "On Multi Normed Linear Spaces", International Journal of Mathematics Trends and Technology (IJMTT). V48(2):111-119 August 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In the present paper notions of multi linear space and multi normed linear space are presented and some basic properties of such spaces have been investigated.

References
[1] Wayne D. Blizard, Multiset theory, Notre Dame Journal of Formal Logic 30(1), 36 - 66 (1989).
[2] Wayne D. Blizard, Real-valued multisets and fuzzy sets, Fuzzy Sets and Systems 33(1),77 - 97 (1989).
[3] Wayne D. Blizard, Negative membership, Notre Dame Journal of Formal Logic 31(3),346 - 368 (1990).
[4] Wayne D. Blizard, The development of multiset theory, Modern Logic 1(4), 319 - 352 (1991).
[5] K. Chakrabarty, Bags with interval counts, Foundations of Computing and Decision Sciences 25(1), 23 - 36 (2000).

Keywords
Multi vector space, multi vector, multi norm, multi open set, multi limit point, multi derived set.